MathSciNet Relay Station
MathSciNet bibliographic data
MR1681096 (2000i:49046) 49M29 (65J15 65K10)
Repin, Sergey I. A posteriori error estimation for variational problems with uniformly convex functionals. Math. Comp. 69 (2000), no. 230, 481–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement